Growth of finite lower-order functions that are meromorphic in the
Doklady Akademii Nauk, Tome 295 (1987) no. 4, pp. 805-808
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_295_4_a7,
author = {I. I. Marchenko and A. I. Shcherba},
title = {Growth of finite lower-order functions that are meromorphic in the},
journal = {Doklady Akademii Nauk},
pages = {805--808},
year = {1987},
volume = {295},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_295_4_a7/}
}
I. I. Marchenko; A. I. Shcherba. Growth of finite lower-order functions that are meromorphic in the. Doklady Akademii Nauk, Tome 295 (1987) no. 4, pp. 805-808. http://geodesic.mathdoc.fr/item/DAN_1987_295_4_a7/